# SDR AALA20150623009

- Difficulty date: June 16, 2015
- Submitted: June 23, 2015
- Operation: Air carrier
- Aircraft: N801NN
- Make and model: Boeing 737823
- Aircraft serial: 29565
- Aircraft time: 19,193 hours, 7,377 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CRACK INDICATIONS AT FS 727B & LBL 24.75, AFT INBD & OTBD HOLES.  REPAIRED IAW ECO J1717 & EA 251839.  SEE ALSO AALA20150616007, AALA20150623010 & AALA20150623011.
